# SDR C2XA99CL113

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40576
- Condition: Discharged
- Location: Battery Comp
- Part time: 4,533 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3075 - PILOT REPORTED THAT THE BATTERY CHARGE LIGHT WOULD NOT GO OUT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MAIN BATTERY IAW BEECHCRACT 1900D MM 24-32-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
